RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2003, Number 9, Pages 17–21 (Mi ivm360)  

The degree of equivariant mappings with a value in classes of equivariant bordisms and its applications

I. Yu. Zolotarev

Voronezh State University

Full text: PDF file (155 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2003, 47:9, 15–18

Bibliographic databases:
UDC: 518.17
Received: 14.11.2002

Citation: I. Yu. Zolotarev, “The degree of equivariant mappings with a value in classes of equivariant bordisms and its applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 9, 17–21; Russian Math. (Iz. VUZ), 47:9 (2003), 15–18

Citation in format AMSBIB
\Bibitem{Zol03}
\by I.~Yu.~Zolotarev
\paper The degree of equivariant mappings with a value in classes of equivariant bordisms and its applications
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 9
\pages 17--21
\mathnet{http://mi.mathnet.ru/ivm360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042899}
\zmath{https://zbmath.org/?q=an:1073.55004}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 9
\pages 15--18


Linking options:
  • http://mi.mathnet.ru/eng/ivm360
  • http://mi.mathnet.ru/eng/ivm/y2003/i9/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:83
    Full text:22
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020